# SDR UALA2009100503122

- Difficulty date: October 5, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 71,483 hours, 11,596 cycles
- Engine: Pwa PW4060
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: 18195820
- Part serial: 0608
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLAP SLAT ELEC STATUS MESSAGE PROBLEM.  ATTEMPTED TO DUPLICATE PROBLEM BY TAXIING AIRCRAFT IN TAKEOFF CONFIGURATION.  IF NO FAULTS OCCUR WILL ACCOMPLISH FLAP POSITION TRANSMITTERS RESISTANCE CHECKS WHILE TAPPING ON TRANSMITTERS.  IF NO FAULT FOUND WILL REPLACE NR 5 FLAP POSITION TRANSMITTER.  TAXIED ACFT IN TAKEOFF CONFIG.  NO FAULTS FOUND.  REPLACED F/P TRANSMITTER.
